Latest Issue

Vol. 2 No. 1: Journal of Mathematics and Statistics Studies

(January-June Issue)

Published: 2021-01-17

Research Article

Stochastic Diffusion Process Based on Generalized Brody Curve: Application to Real Data

Ahmed Nafidi, Oussama Rida, Boujemaa Achchab

Solving Multicollinearity Problem in Linear Regression Model: The Review Suggests New Idea of Partitioning and Extraction of the Explanatory Variables

Kayode Ayinde, Olusegun O. Alabi , Ugochinyere Ihuoma Nwosu

Stimulating Understanding of Properties of Quadrilaterals Using Van Hiele’s Model: A Lesson Study

ARIANNE BORBORAN, Mariel Africa , Mary-Ann Guilleno , Anne Jeannette...

Extra Skolem Difference Mean Labeling of Various Graphs

Urvisha Vaghela , Dharamvirsinh Parmar

Modeling US Dollar and Nigerian Naira Exchange Rates During COVID-19 Pandemic Period: Identification of a High-performance Model for New Applications

Chukwudi Paul Obite, Ugochinyere Ihuoma Nwosu, Desmond Chekwube Bartho...

Inference on Reported Vehicular Fatal Accidents in Nigeria Using a Bayesian Model

Olalude Gbenga Adelekan, Mbata Ahamefula Ugochukwu, Amusan Ajitoni ...

Fundamental Results on Determining Matrices for a Certain Class of Hereditary Systems

Onyekachukwu Henry Ikeh Ikeh, Chukwunenye Ukwu

Global Structure of Determining Matrices for a Class of Differential Control Systems

Chukwunenye Ukwu, Onyekachukwu Henry Ikeh Ikeh